Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Health Support Groups > Diabetes
Register FAQ Search Today's Posts Mark Forums Read


Forum Jump
Reply
 
Thread Tools Display Modes
Old 06-21-2013, 06:31 AM   #1
NAT&RD
Senior LCF Member
 
Join Date: Mar 2011
Posts: 94
Gallery: NAT&RD
Stats: (5'4") 138/116/116
WOE: MODERATE CARBS
Start Date: 2008
ALT HIGH!!!

Went for fasting blood work Wed., results are comming in and my ALT is really high, Normal is under 60, mine is 697, WOW. Not good at explaining these things, but know test measures emzynes in liver, high means some thing is wrong. On my way to get more tests. Have appt with Dr Monday. He emailed for more tests, asked if I have flu like symtons. I don't I feel fine, just worried.

I take metformin for diabetes, and statins for cholestorol. Never sure about statins, as choloesterol was 239 before statins, 95 hdl, really low trygleserits
Anyway have been on them 3 yrs but Dr changed to different brand 4 months ago. Pretty sure I will go off statins and take my chances with high cholesterol

Hoping for reassurance untill more tests come in
NAT&RD is offline   Reply With Quote

Sponsored Links
Old 06-21-2013, 09:18 AM   #2
Dottie
Administrator
 
Dottie's Avatar
 
Join Date: Sep 2000
Location: S.E. Texas Gulf Coast
Posts: 7,218
Gallery: Dottie
My liver enzymes were always high when I took tylenol, and especially high when I took tylenol and allergy meds together.
Try not to worry too much, it could be something very small.
__________________
https://www.supertracker.usda.gov/default.aspx <--FDA tracking tools
http://ndb.nal.usda.gov/ <--FDA nutritional counts

http://www.onlineconversion.com/ <-- cooking and other conversions

Need to contact LCF?
http://www.lowcarbfriends.com/contact.html

Everyone has an opinion. Take what you need and leave the rest.
Dottie is offline   Reply With Quote
Old 06-24-2013, 07:52 AM   #3
Ronnie51
Major LCF Poster!
 
Join Date: Feb 2013
Posts: 1,072
Gallery: Ronnie51
Hmmm.....your doctor switched your statin to a different brand four months ago. To me that's a red flag that it could be due to your new statin. I would discuss it with your doctor.
Ronnie51 is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 05:04 PM.


Copyright ©1999-2015 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.